MAUDE Adverse Event Report: COVIDIEN MFG PLAINFIELD KANGAROO; PUMP, INFUSION, ENTERAL

COVIDIEN MFG PLAINFIELD KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 382401
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 2017-06-28.
 
Event or Problem Description
The customer unit was returned for routine maintenance.Upon triage, the unit shut off and had intermittent power during the recertification test.No patient injury reported.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed for the reported condition of shut off and had intermittent power during recertification test.The unit was triaged and the reported issue was confirmed.The pump was excessively damaged, so the root cause is categorized as customer misuse.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN MFG PLAINFIELD
2824 airwest blvd
plainfield IN 46168
MDR Report Key6672959
Report Number3008361498-2017-05236
Device Sequence Number72159
Product Code LZH
UDI-Device Identifier10884521006621
UDI-Public10884521006621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382401
Device Catalogue Number382401
Device Lot NumberC0716237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2017
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer10/19/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1